# SDR ASAA0380076

- Difficulty date: January 13, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge
- Part number: MS20001FY67200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, MID CARGO BAY BARRIER DOOR HINGE IS CRACKED.  REPLACED HINGE PER SRM 51-10-3, 51-10-4, AND 51-30-1.  (M)
